# SDR FDEA201003201152

- Difficulty date: March 20, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182193
- Condition: Damaged
- Location: Bs 420-450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING STA 440, STRINGER 19L.  CUT OUT DAMAGED AREA, HFEC INSPECTED CUT OUT AND EXISTING HOLES WITH NO DEFECTS NOTED IAW NDTM 51-00-00.  FABRICATED REPAIR STRAP USING 2024T-3 .063 PO NR 9009353 DIMS 12 .5" X 4.2500", REPAIR DOUBLER USING 2024T-3 .080 PO NR 9009253 DIMS 19" X 13.2500", REPAIR TRIPLER USING 2024T-3 .125 PO NR 9009286 DIMS 16" X 10.2500", REPAIR FILLER   USING 2024T-3 .100 PO NR 9009120 DIMS 7" X 6", REPAIR FILLER USING 2024T-3 .063 PO NR 9009353 DIMS 14.5" X 4.5" AND STRUCTURAL FILLER USING 2024T-3 .250 PO NR 9008186 DIMS 9.5" X 2.6250", STRINGER SPLICE USING BAC1498-132 7075T-6 PO NR 2904957 DIMS 21.5", 2 EACH REPAIR FILLERS USING BAC1498-142 7075T-6 PO NR 9009068 DIMS 14.5" AND 4.75", REPAIR "U"   CHANNEL USING BAC1493-412 7075T-6 PO NR 290435 AND ZEE REPAIR "J" ANGLES USING BAC1493-513 7075T-6 PO 7332258 DIMS 7.25" EACH AND INSTALLED ALL PARTS IAW P-F SRM 53-30-3, SRM 51-30-2, SRM 53-10-3 AND SRM 53-10-2.
